MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) OPTISURE PASSIVE FIXATION, DF-4 CONNECTOR; DEFIBRILLATION LEAD

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) OPTISURE PASSIVE FIXATION, DF-4 CONNECTOR; DEFIBRILLATION LEAD
Model Number LDP220Q/65
Medical Device Problem Codes Intermittent Capture (1080); High Capture Threshold (3266)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
Was reported that the patient presented to the hospital for an unrelated reason.A device check revealed that the right ventricular lead exhibited increased capture thresholds.The patient was referred for subsequent lead revision.The lead was explanted and replaced.The patient was in stable condition.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
New information received noted that the right ventricular lead was explanted and replaced due to increasing threshold and intermittent loss of capture.The patient was in stable condition.
 
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Additional Manufacturer Narrative
Final analysis found that as received, a complete lead was returned in one piece.Electrical testing did not find any indication of conductor fractures or internal shorts.Visual and x-ray examination of the lead did not find any anomalies.The reported events of inadequate capture and intermittent capture were not confirmed.

Brand Name
OPTISURE PASSIVE FIXATION, DF-4 CONNECTOR
Common Device Name
DEFIBRILLATION LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key9608260
Report Number2017865-2020-00711
Device Sequence Number10888471
Product Code NVY
UDI-Device Identifier05414734507455
UDI-Public05414734507455
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2020
Device Model NumberLDP220Q/65
Device Catalogue NumberLDP220Q-65
Device Lot NumberA000080529
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/30/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/03/2020
Supplement Date Received by Manufacturer01/17/2020
02/11/2020
02/25/2020
Initial Report FDA Received Date01/20/2020
Supplement Report FDA Received Date02/10/2020
02/11/2020
02/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;